# SDR AALA20110603TUL04

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF SEAT TRACK NUMBER 6 STATIONS 214 TO 217 IS CORRODED.  INSTALLED NUMBER 6 SEAT TRACK SPLICE STATIONS 214 TO 305 PER SRM 53-05-00 FIGURE 4F AND ATTACHED EA MD80-53-017240.
